# SDR WRLA2008036

- Difficulty date: February 23, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N138WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CORROSION ON THE FUSELAGE SKIN PANELS IN AREA OF THE WING TO BODY FAIRINGS AT LT STA 1531 TO 1821 BETWEEN L-35L AND L-46L AND RT STA 1531 TO 1700 BETWEEN L-43R AND L-46R.  REMOVED LWR AFT RUB STRIPS FROM A/C AT AFT WING TO BODY FAIRING AND CORROSION WAS REMOVED AS PER ECRA 242NW-53-DC10-011.
